# SDR SWIA202054562

- Difficulty date: October 23, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LOWER FWD AND AFT HINGE FITTING NUTPLATE FASTENERS CORRODED.  C-CHECK RO 12/05/2020.  REPLACED RT OVERWING EMERGENCY EXIT LOWER FWD AND AFT HINGE FITTING NUTPLATES AND FASTENERS, REF CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
